Accurate Numerical Solution For Shifted M-Matrix Algebraic Riccati Equations

Changli Liu Sichuan University Jungong Xue Fudan University Ren-Cang Li University of Texas at Arlington

Numerical Linear Algebra mathscidoc:2105.26003

Journal of Scientific Computing, 84, 15, 2020.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2021-05-07 10:37:29 uploaded by rcli ] [ 21 downloads ] [ 0 comments ]
@inproceedings{changli2020accurate,
  title={Accurate Numerical Solution For Shifted M-Matrix Algebraic Riccati Equations},
  author={Changli Liu, Jungong Xue, and Ren-Cang Li},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20210507103729259143809},
  booktitle={Journal of Scientific Computing},
  volume={84},
  pages={15},
  year={2020},
}
Changli Liu, Jungong Xue, and Ren-Cang Li. Accurate Numerical Solution For Shifted M-Matrix Algebraic Riccati Equations. 2020. Vol. 84. In Journal of Scientific Computing. pp.15. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20210507103729259143809.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved